# SDR 04FDEA00838

- Difficulty date: April 5, 2004
- Submitted: April 6, 2004
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11
- Aircraft serial: 48401
- Aircraft time: 42,327 hours, 10,353 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD FLAP NR 2 FLAP UP STOP BOLT FITTING SUSPECT CRACK AT THE STOP BOLT BARREL NUT AREA.  REMOVED AS PER SRM 51-31-01 VOL II AND NEW STOP   FITTING INSTALLED AS PER SRM 51-33-01 VOL II AND DRAWING ARC4125.
